# SDR FDEA201107242925

- Difficulty date: July 24, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Strap
- Part number: DWNGA54471556
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER L/E ATTACH LANDING , RT SIDE , INTERNAL STRAP CORRODED, 2SQ IN , 6 INCHES ABOVE NR1 HINGE FITTING.  REMOVED NUT PLATE STRAP IAW SRM 51-72-10, PAR 5, FABRICATED NUT PLATE STRAP IAW DWG A554-71556, ALODINED IAW SRM 51-21-10 PG 6. PRIMED IAW SRM 51-75-10, PG 203.  APPLIED TOP COAT IAW SRM 51-72-10, PAR 6.   INSTALLED NUT PLATE STRAP IAW SRM 51-72-10, PAR 6.
